Communications in Information and Systems
Volume 11 (2011)
Stability of switched linear systems with Poisson switching
Pages: 307 – 326
We examine the stability of continuous time linear switched systems when the switching times are governed by a Poisson process. We construct an infnite family of polynomial Lyapunov functions that governs the stability of the expected value, as well as higher order moments. The analysis is accomplished by converting the problem to a stochastic process and analyzing this process.
random products, stochastic systems, switching systems, stability